Translator Disclaimer
June 1994 Yang-Mills connections in orthonormal frame bundle over $SU(2)$
Joon-Sik Park
Tsukuba J. Math. 18(1): 203-206 (June 1994). DOI: 10.21099/tkbjm/1496162465

Abstract

The main result in this note is that the connection form with respect to frames in the orthonormal frame bundle for a left invariant Riemannian metric $g$ on $SU(2)$ becomes a YangMills connection if and only if $g$ is bi-invariant.

Citation

Download Citation

Joon-Sik Park. "Yang-Mills connections in orthonormal frame bundle over $SU(2)$." Tsukuba J. Math. 18 (1) 203 - 206, June 1994. https://doi.org/10.21099/tkbjm/1496162465

Information

Published: June 1994
First available in Project Euclid: 30 May 2017

zbMATH: 0811.53022
MathSciNet: MR1287840
Digital Object Identifier: 10.21099/tkbjm/1496162465

Rights: Copyright © 1994 University of Tsukuba, Institute of Mathematics

JOURNAL ARTICLE
4 PAGES


SHARE
Vol.18 • No. 1 • June 1994
Back to Top